Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Topologies of group algebras and a theorem of Littlewood


Author: Sigurđur Helgason
Journal: Trans. Amer. Math. Soc. 86 (1957), 269-283
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1957-0095428-5
MathSciNet review: 0095428
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, The $ {L_2}$-system of a unimodular group. I, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 26-48. MR 0028322 (10:429d)
  • [2] N. Bourbaki, Intégration, Chap. I--IV, Paris, 1952.
  • [3] R. Godement, Mémoire sur la théorie des caractères dans les groupes localement compacts unimodulaires, J. Math. Pures Appl. vol. 30 (1951) pp. 1-110. MR 0041857 (13:12a)
  • [4] -, Sur la théorie des représentations unitaires, Ann. of Math. vol. 53 (1951) pp. 68-124. MR 0038571 (12:421d)
  • [5] A. Grothendieck, Résultats nouveaux dans la théorie des opérations linéaires I--II, C.R. Acad. Sci. Paris vol. 239 (1954) pp. 577-579 and pp. 607-609.
  • [6] S. Helgason, Multipliers of Banach algebras, Ann. of Math. vol. 64 (1956) pp. 240-254. MR 0082075 (18:494c)
  • [7] J. E. Littlewood, On the mean value of power series, Proc. London Math. Soc. vol. 25 (1924) pp. 328-337.
  • [8] F. I. Mautner, Unitary representations of locally compact groups II, Ann. of Math. vol. 52 (1950) pp. 528-556. MR 0036763 (12:157d)
  • [10] D. Montgomery and L. Zippin, Topological transformation groups, New York, 1955. MR 0073104 (17:383b)
  • [11] J. von Neumann, On rings of operators III, Ann. of Math. vol. 41 (1940) pp. 94-161. MR 0000898 (1:146g)
  • [12] -, On rings of operators. Reduction theory, Ann. of Math. vol. 50 (1949) pp. 401-485. MR 0029101 (10:548a)
  • [13] I. E. Segal, The two sided regular representation of a unimodular locally compact group, Ann. of Math. vol. 51 (1950) pp. 293-298. MR 0036764 (12:157e)
  • [14] -, An extension of Plancherel's formula to separable unimodular groups, Ann. of Math. vol. 52 (1950) pp. 272-292. MR 0036765 (12:157f)
  • [15] -, Decompositions of operator algebras I, Memoirs of the American Mathematical Society vol. 9 (1951) pp. 1-67. MR 0044749 (13:472a)
  • [16] A. Weil, L'intégration dans les groupes topologiques et ses applications, Paris, 1950.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0095428-5
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society